# SDR SWAA2025051456780

- Difficulty date: April 15, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT STA 747+10; LBL 25<[01] THIS CARD WILL BE ACCOMPLISHED ON TASK CARD # TTG8Q00ZV5YL FOR REPLACEMENT PART.;[02] VERIFIED;[03] VERIFIED
